On the regularity of the minima of variational integrals

Mariano Giaquinta University of Firenze, Italy Enrico Giusti University of Firenze, Italy

TBD mathscidoc:1701.331603

Acta Mathematica, 148, (1), 31-46, 1981.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 139 downloads ] [ 0 comments ]
@inproceedings{mariano1981on,
  title={On the regularity of the minima of variational integrals},
  author={Mariano Giaquinta, and Enrico Giusti},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256564616312},
  booktitle={Acta Mathematica},
  volume={148},
  number={1},
  pages={31-46},
  year={1981},
}
Mariano Giaquinta, and Enrico Giusti. On the regularity of the minima of variational integrals. 1981. Vol. 148. In Acta Mathematica. pp.31-46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256564616312.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved